# SDR NSVA200300015

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Aircraft time: 26,623 hours, 41,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING IN FLIGHT FUNCTIONAL CHECK-CREW NOTED SMOKE IN COCKPIT AND CABIN DURING CLIMB OUT FROM HEF.  CREW TURNED OFF BLEED AND ENVIRON MODE TO OFF.  APPROACH AND LANDING WAS UNEVENTFUL.  MX PERFORMED COMP WASH, INSPECTED OIL FILTER, RAN ENGINE TO CHECK FOR ANY LEAKS.  DURING RUN CHECKED BLEEDS AND HEAT FOR EXCESS OF 10 MIN.  COULD NOT DUPLICATE.  AIRCRAFT RELEASED.
